MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SCF-415
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture", "hardness to the touch", "pain" and "breast asymmetry".This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b.
 
Event or Problem Description
Healthcare professional reported "capsular contracture", "hardness to the touch", "pain" and "breast asymmetry".This record is for the right side.Device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.Pain: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: a2; d4; d9; h3; h6;.

Brand Name
Inspira Smooth Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25271786
Report Number9617229-2026-09630
Device Sequence Number9758628
Product Code FTR
UDI-Device Identifier10888628030121
UDI-Public(01)10888628030121(17)290729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSCF-415
Device Lot Number1261283
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/27/2026
Not provided
09/09/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/22/2026
08/21/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight137 LB
Patient RaceWhite